Duke Mathematical Journal

Orthogonal matrices of modular polynomials

J. L. Brenner

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 21, Number 2 (1954), 225-231.

Dates
First available: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077465726

Mathematical Reviews number (MathSciNet)
MR0062711

Zentralblatt MATH identifier
0058.25401

Digital Object Identifier
doi:10.1215/S0012-7094-54-02123-7

Subjects
Primary: 09.0X

Citation

Brenner, J. L. Orthogonal matrices of modular polynomials. Duke Mathematical Journal 21 (1954), no. 2, 225--231. doi:10.1215/S0012-7094-54-02123-7. http://projecteuclid.org/euclid.dmj/1077465726.


Export citation